| Catalog Number |
241-01-109 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
09/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01598; 241-01-109, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
It was reported that patient's knee was stiff.